# SDR VNAA9701010

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake De-Ice
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE DE-ICE INOP.  DIVERTED TO CLT DUE TO ICING CONDITIONS.  MAINTENANCE CYCLED THE NR 1 IAC CIRCUIT BREAKER, OPERATIONAL CHECK GOOD.
